Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

White patch above eyebrow, vitiligo, Mometasone furoate(Elomat Cream), Tacrolimus ointment

my daughter 4+ has a patch of whitish on her upper eyebrow . The skin specialist told me that the child has got vitiligo and prescribed the following ointments. Mometasone furoate(Elomat Cream) in the morning and Tacrolimus ointment 0.03% in the night. Also folic acid on aulternate days. After two weeks I see very little improvement.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  1229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
dear hello. sorry to hear that your 4 yrs daughter got vitiligo . the disease will not respond in 2 weeks. this is very small time . so keep your medication on and do not loose hope. look out for new patches of white colour coming elsewhere on the body and make a chart of the change is size of existing patch. If the patch remains stationary for more than 6 months and no new patch comes, then even if the patch has not changed, melanocyte transfer and cure for patch can be done by plastic surgery. so no need to worry and be optimistic. bye.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor